RUS
ENG
Full version
JOURNALS
// Funktsional'nyi Analiz i ego Prilozheniya
// Archive
Funktsional. Anal. i Prilozhen.,
2010
Volume 44,
Issue 3,
Pages
88–91
(Mi faa3012)
This article is cited in
4
papers
Brief communications
Adjacency Indices for Singularities of Wave Fronts in Low Dimensional Spaces
V. D. Sedykh
Gubkin Russian State University of Oil and Gas
Abstract:
Formulas for calculating the adjacency indices of multisingularities for generic Legendre mappings to spaces of dimension at most
$6$
are given.
Keywords:
Legendre mappings, wave fronts, singularities of types
$A$
,
$D$
,
$E$
, multisingularities, adjacency index.
UDC:
515.16
Received:
06.09.2009
DOI:
10.4213/faa3012
Fulltext:
PDF file (174 kB)
References
Cited by
English version:
Functional Analysis and Its Applications, 2010,
44
:3,
234–236
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025